# SDR SCNA20250114011S

- Difficulty date: January 11, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 62,072 hours, 39,779 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stop Fitting
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT DOORS (832, 833, 843) DOOR STOPS INSTALLED PROPERTY IN REF B737-800 AMM 52-22-01-400-801 T/W ID: 19-987 D.D: 12FEB2025  83090/83963 SAA024 01FEB2025.   OVERWING EMERGENCY EXIT DOOR (842) DOOR STOPS INSTALLED PROPERLY IN REF. B737-800 AMM 52-22-01-400-801 T/W ID: 19-1240 D.D: 04JUN2025
